# SDR UIEA2020110402354

- Difficulty date: November 2, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 78,135 hours, 15,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 31167
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY EXIT LIGHT ASSEMBLY INOPERABLE.  REMOVED AND REPLACED COCKPIT EMERGENCY EXIT LIGHT ASSEMBLY, IAW AMM 33-51-00.  OPERATIONAL CHECK OK.
